MAUDE Adverse Event Report: ZIMMER ORTHOPAEDIC MFG. LTD. PERSONA TIB POR 0 DEG SPK KEL E LT; PROSTHESIS, KNEE

ZIMMER ORTHOPAEDIC MFG. LTD. PERSONA TIB POR 0 DEG SPK KEL E LT; PROSTHESIS, KNEE
Catalog Number 42535007101
Medical Device Problem Code Implant subsidence (4078)
Health Effect - Clinical Codes Deformity/ Disfigurement (2360); Ambulation or Postural Difficulties (2544); Joint Laxity (4526)
Date of Event 09/04/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4) d10 - concomitant medical products: 42508606401 - femur - (b)(6), 42512100812 - articular surface - (b)(6), 184762 - patella - (b)(6), 110035368 - biomet bc r cement - (b)(6).The event is confirmed.No product was returned, or pictures provided; visual and dimensional evaluations could not be performed.The device history record was reviewed and no discrepancies relevant to the reported event were found.Review of complaint history found no additional related issues for this item and the reported part and lot combination.Medical records were provided and reviewed by a health care professional.A definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
It was reported that the patient underwent an initial left total knee arthroplasty.At the 3 month follow up, the patient reported mild instability when loading the left ankle limiting her mobility.X-rays confirmed mild subsidence of the tibial component into valgus position.An exam revealed mild laxity with varus/valgus stress but full and pain-free range of motion.The patient stated she was still pleased with her surgery and did not want to pursue revision to correct the valgus deformity at that time.A knee brace was offered for stability.Attempts have been made and all available information has been provided.

Brand Name
PERSONA TIB POR 0 DEG SPK KEL E LT
Common Device Name
PROSTHESIS, KNEE
Manufacturer (Section D)
ZIMMER ORTHOPAEDIC MFG. LTD.
building no 2 east park
shannon industrial estate
shannon, county clare
EI 
Manufacturer (Section G)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key24315168
Report Number3007963827-2026-00053
Device Sequence Number14671242
Product Code JWH
UDI-Device Identifier00889024631922
UDI-Public(01)00889024631922(17)350306(10)67186602
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
PMA/510(K) Number
K221479
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Study,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 10/13/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Catalogue Number42535007101
Device Lot Number67186602
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/06/2026
Initial Report FDA Received Date02/11/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/08/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11.
Patient SexFemale
Patient Weight108 KG
Patient RaceWhite